# SDR DALA2023060904693

- Difficulty date: February 14, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 12,649 hours, 1,177 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3515 AT DOOR 4R. FOUND ON FLOOR 8INCH BURN MARK. CORRECTIVE ACTION: COMPLETED REMOVAL AND INSTALLED NEW HEATED FLOOR PNL AT DOOR 4R LOCATION. REPLACED HF PER ERA 609529-14. (8984154)
